Integral structures on p-adic Fourier theory
Annales de l'Institut Fourier, Volume 66 (2016) no. 2, p. 521-550

In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers 𝒪 K for any finite extension K of p , generalizing the basis constructed by Amice for locally analytic functions on p . We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.

Dans cet article, nous donnons une construction explicite de la transformation de Fourier p-adique de Schneider et Teitelbaum, qui nous permet d’étudier son integralité. Comme application, pour toute extension finie K de p nous donnons une certaine base entière de l’espace de K-fonctions localement analytiques sur l’anneau des entiers 𝒪 K , en généralisant la base construite par Amice pour les fonctions localement analytiques sur p . Nous utilisons également notre résultat pour démontrer certaines relations de congruence étudiées initialement par Katz et Chellali entre nombres de Bernoulli-Hurwitz aux places non-ordinaires (c’est-à-dire supersingulières).

Received : 2015-03-27
Accepted : 2015-06-11
Published online : 2016-02-17
Classification:  11S40
Keywords: p-adic distribution, p-adic Fourier theory, Amice transform, integrality, congruence, Lubin-Tate group, Bernoulli-Hurwitz number, p-adic periods
     author = {Bannai, Kenichi and Kobayashi, Shinichi},
     title = {Integral structures on $p$-adic Fourier theory},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {2},
     year = {2016},
     pages = {521-550},
     doi = {10.5802/aif.3018},
     language = {en},
     url = {}
Bannai, Kenichi; Kobayashi, Shinichi. Integral structures on $p$-adic Fourier theory. Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 521-550. doi : 10.5802/aif.3018.

[1] Amice, Yvette Interpolation p-adique, Bull. Soc. Math. France, Tome 92 (1964), pp. 117-180

[2] Bannai, Kenichi; Kobayashi, Shinichi Algebraic theta functions and the p-adic interpolation of Eisenstein-Kronecker numbers, Duke Math. J., Tome 153 (2010) no. 2, pp. 229-295 | Article

[3] Boxall, John L. p-adic interpolation of logarithmic derivatives associated to certain Lubin-Tate formal groups, Ann. Inst. Fourier (Grenoble), Tome 36 (1986) no. 3, pp. 1-27 | Article

[4] Chellali, Mustapha Congruences entre nombres de Bernoulli-Hurwitz dans le cas supersingulier, J. Number Theory, Tome 35 (1990) no. 2, pp. 157-179 | Article

[5] Coleman, Robert F. Division values in local fields, Invent. Math., Tome 53 (1979) no. 2, pp. 91-116 | Article

[6] Honda, Taira Formal groups and zeta-functions, Osaka J. Math., Tome 5 (1968), pp. 199-213

[7] Katz, Nicholas M. Divisibilities, congruences, and Cartier duality, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 28 (1981) no. 3, p. 667-678 (1982)

[8] Schneider, P.; Teitelbaum, J. p-adic Fourier theory, Doc. Math., Tome 6 (2001), p. 447-481 (electronic)

[9] De Shalit, Ehud Iwasawa theory of elliptic curves with complex multiplication, Academic Press, Inc., Boston, MA, Perspectives in Mathematics, Tome 3 (1987), x+154 pages (p-adic L functions)

[10] Shiratani, Katsumi; Imada, Tsunehisa The exponential series of the Lubin-Tate groups and p-adic interpolation, Mem. Fac. Sci. Kyushu Univ. Ser. A, Tome 46 (1992) no. 2, pp. 351-365 | Article